# SDR SWAA2023090596467

- Difficulty date: September 1, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N8625A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36896
- Aircraft time: 32,030 hours, 15,069 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Part number: UNKNOWN
- Condition: Locked
- Location: Zn 600 Right Win
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAPS 15 SELECTED; FLAP LOCKED UP FLAPS 10; ALTERNATE EXTENSION FLAPS 15<[01] SERVICED #8 FLAP TRANSMISSION. OPS CHECK GOOD. LEAK CHECK GOOD. REF AMM 12-22-51
